Alert archive / Missouri / Flash Flood Warnings in 2020
Flash Flood Warning 3, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jan 11, 2020, 12:46 AM CST for Butler County, Missouri. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2020, 12:46 AM CST (06:46 UTC)
- Expired
- Jan 11, 2020, 11:29 AM CST
- In force
- 11 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Butler County, MO
The radar
The Paducah radar (KPAH), 148 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
290
WGUS53 KPAH 110646
FFWPAH
MOC023-111245-
/O.NEW.KPAH.FF.W.0003.200111T0646Z-200111T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
1246 AM CST Sat Jan 11 2020
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
Butler County in southeastern Missouri...
* Until 645 AM CST.
* At 1245 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
3681 9066 3692 9068 3693 9067 3692 9026
3688 9026 3684 9022 3677 9020 3671 9015
3666 9014 3662 9015 3660 9018 3655 9018
3654 9021 3652 9022 3650 9022
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
DAVEB3 follow-up statements
682
WGUS73 KPAH 110925
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
325 AM CST Sat Jan 11 2020
MOC023-111245-
/O.CON.KPAH.FF.W.0003.000000T0000Z-200111T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler MO-
325 AM CST Sat Jan 11 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CST FOR
BUTLER COUNTY...
At 323 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. One to more than two inches of rain
have already fallen across the county. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
3681 9066 3692 9068 3693 9067 3692 9026
3688 9026 3684 9022 3677 9020 3671 9015
3666 9014 3662 9015 3660 9018 3655 9018
3654 9021 3652 9022 3650 9022
FLASH FLOOD...RADAR INDICATED
$$
DAVEB277
WGUS53 KPAH 111222
FFWPAH
MOC023-111845-
/O.EXT.KPAH.FF.W.0003.000000T0000Z-200111T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
622 AM CST Sat Jan 11 2020
The National Weather Service in Paducah has extended the
* Flash Flood Warning for...
Butler County in southeastern Missouri...
* Until 1245 PM CST Saturday.
* At 621 AM CST, Doppler radar indicated thunderstorms produced
heavy rain across the warned area, and some rainfall continues to
linger. Flash flooding is likely already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
3681 9066 3692 9068 3693 9067 3692 9026
3688 9026 3684 9022 3677 9020 3671 9015
3666 9014 3662 9015 3660 9018 3655 9018
3654 9021 3652 9022 3650 9022
FLASH FLOOD...RADAR INDICATED
$$
07118
WGUS73 KPAH 111729
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
1129 AM CST Sat Jan 11 2020
MOC023-111739-
/O.CAN.KPAH.FF.W.0003.000000T0000Z-200111T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler MO-
1129 AM CST Sat Jan 11 2020
...THE FLASH FLOOD WARNING FOR BUTLER COUNTY IS CANCELLED...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. However a Flood Warning is in effect through late
afternoon, as standing water in low lying areas and over some roads
will persist. Please continue to heed any remaining road closures.
LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
3681 9066 3692 9068 3693 9067 3692 9026
3688 9026 3684 9022 3677 9020 3671 9015
3666 9014 3662 9015 3660 9018 3655 9018
3654 9021 3652 9022 3650 9022
$$
08What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 11, 12:20 AM CST, 26 minutes earlier.
Area forecast discussion, Jan 11, 12:20 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1220 AM CST Sat Jan 11 2020
.UPDATE...
Issued at 1220 AM CST Sat Jan 11 2020
Updated aviation discussion.
&&
.SHORT TERM...(Tonight through Sunday night)
Issued at 300 PM CST Fri Jan 10 2020
Potent storm system will bring a variety of hazards tonight and
Saturday. Flash flooding concerns have increased due to the swath
of heavy rainfall that occurred overnight and this morning
northwest of the Ohio River. Already around 2 inches have fallen
from around kcgi up into southwest Indiana. Fortunately, rainfall
rates have been rather low. This rainfall has been associated with
a zone of persistent warm moist advection and moderate elevated
instability.
The high rainfall rates expected later tonight will pose a serious
problem where heavy rainfall caused flooding today. There is good
model agreement that an organized round of convection will move
east from the Ozarks tonight. The timing shown in the hrrr model
is representative of many other models, which take the convective
system across se Missouri from 06z to 10z, then across southern
IL and far western KY around 12z to 15z. High rainfall rates will
accompany this convection, possibly up to an inch in an hour. An
additional 2 to 3 inches of rain is forecast from this afternoon
through Saturday in the watch area, which covers all but the khop
area.
The severe weather potential has increased somewhat, as well.
Instability is generally higher than the models have indicated.
Elevated most unstable capes (mucapes) have been in the 500 to
1000 j/kg range over se Missouri, per spc mesoanalysis. Weak
surface-based instability is forecast to develop over se Missouri
this evening. The strong to severe convection over the Ozarks is
forecast to move into an environment of very strong wind shear
late tonight over se Missouri, with 850 mb winds near 60 kt. There
is some potential for the convection to maintain intensity after
it crosses the Mississippi River around 12z, despite a model
signal for the instability to weaken. The tremendous shear (50
knots down to 1500 feet agl) and strong forcing associated with
the potent 500 mb shortwave may compensate for the weaker
instability. The potential exists for an isolated tornado or two,
in addition to pockets of wind damage. The northern edge of the
surface based instability corresponds rather closely with the edge
of the spc slight risk area for both days 1 and 2. The strongest
convection should exit western Kentucky by around 18z Sat.
The third hazard is strong non-convective winds. As mentioned,
more than one model is indicating winds around 50 knots less than
2k feet above ground, mainly early to mid morning Saturday. The
timing and strength of surface wind gusts will depend on low level
lapse rates, which will depend on the timing of convection and
how much diurnal heating occurs. The models are not in agreement
on details that fine scale. The high-res hrrr complicates the
issue by developing an intense wake meso-low behind the
convective system. This scenario cannot be ruled out either. The
Wind Advisory will remain in effect tonight into Saturday evening,
though the most impactful winds will occur within a shorter time
frame. There is a slight chance of meeting High Wind Warning
criteria (58 mph gusts) if the wake meso-low develops behind the
storms.
The low pressure system will exit our region Saturday night, with
a few leftover showers in the evening. Winds will diminish and
skies will begin to clear. A brief period of colder northwest
winds will bring temperatures down into the mid 20s to mid 30s
Saturday night. Highs will be in the 40s Sunday.
.LONG TERM...(Monday through Friday)
Issued at 300 PM CST Fri Jan 10 2020
The overall pattern during work week over the WFO PAH forecast area
will be a broad low amplitude southwest flow Monday through
Wednesday, with ridging aloft Thursday, with a sharp trough over the
area next Friday.
About a ten degree rise can be expected each day on Monday and
Tuesday, as the WFO PAH remains in the warm sector, with a warm
front north of the area during this period. At this time, have low
forecast confidence on the warm advection precipitation generated
for the area Monday night and Tuesday. Regardless little or no
measurable QPF (rain amounts) are forecast for this time period, so
figure most of the precipitation will be Trace amounts. For
collaborative purposes, kept a small chance mention of showers with
a lesser chance of thunderstorm activity over west Kentucky on
Tuesday.
A shortwave is expected to move from the Central Plains and through
the Middle Mississippi Valley Tuesday night and Wednesday. The
European and Canadian numerical guidance are similar with this
feature, so felt comfortable with keeping a chance of precipitation
in place through Wednesday evening.
There is some model disagreement with the NBM (National Blend of
Models) during the daytime hours on Thursday as the mid-upper level
ridge moves across the area. Opted to keep the daytime period dry
with this package.
For Thursday night through the end of the forecast period, kept a
chance of rain in place as the next shortwave moves from the four
corners area of the desert southwest to Michigan by Friday night.
Don't have high confidence on the low temperature forecast for
Wednesday through Friday night, but had to consider a mention of a
wintry mix (rain and snow) after midnight Wednesday night through
early Thursday morning, then again Thursday night into Friday. Given
the antecedent warm conditions and marginal freezing temperatures,
any snowfall accumulation will be very minor to non-existent at
best.
&&
.AVIATION...
Issued at 1220 AM CST Sat Jan 11 2020
Aside from a few breaks in the clouds here and there, MVFR cigs can
be expected across the region overnight. A line of showers and
tstms, just ahead of a cold front, will continue to move eastward
through the region overnight, starting in southeastern MO and
progressing across eastern parts of the region by midday Sat. IFR
vsbys should be associated these showers and tstms. IFR cigs are
expected after daybreak, with some improvement to MVFR shown by
nightfall. Meanwhile, robust southerly winds, gusting to as much as
35 to 40 knots ahead of the front, will turn to the west or
southwest late, after a period of becoming light and variable.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch from 6 PM CST this evening through Saturday
afternoon for ILZ075>078-080>094.
Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
ILZ075>078-080>094.
MO...Flash Flood Watch from 6 PM CST this evening through Saturday
afternoon for MOZ076-086-087-100-107>112-114.
Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
MOZ076-086-087-100-107>112-114.
IN...Flash Flood Watch from 6 PM CST this evening through Saturday
afternoon for INZ081-082-085>088.
Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
INZ081-082-085>088.
KY...Flash Flood Watch from 6 PM CST this evening through Saturday
afternoon for KYZ001>016-018>020.
Wind Advisory from 9 PM this evening to 9 PM CST Saturday for
KYZ001>022.
&&
SHORT TERM...MY
LONG TERM...DWS
AVIATION...DBHazardous weather outlook, Jan 10, 3:08 PM CST, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 308 PM CST Fri Jan 10 2020 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-112115- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 308 PM CST Fri Jan 10 2020 ...Potent Storm System Bringing Multiple Hazards... This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Widespread heavy rainfall is expected, mainly late tonight. A Flash Flood Watch is in effect for most of our region. There is a slight risk of severe thunderstorms tonight near and west of the Mississippi River. The risk is mostly after midnight, when an intense line of thunderstorms may cross southeast Missouri. Damaging winds will be the main hazard, however a couple of isolated tornadoes are possible. Strong and gusty winds will increase this evening and persist overnight. A Wind Advisory is in effect for gusts up to 40 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The Flash Flood Watch remains in effect through Saturday afternoon. Periods of heavy rainfall will continue, mainly during the morning. There is a slight risk of severe thunderstorms on Saturday across much of western Kentucky. Thunderstorms may cross the Mississippi River very early in the morning, then proceed across west Kentucky through midday. The primary hazards will be isolated wind damage and perhaps a tornado or two. Strong winds may gust from 40 to 50 mph at times Saturday into Saturday evening. South winds will shift into the southwest in the afternoon. The Wind Advisory remains in effect through Saturday evening. Most rivers in our region are expected to rise above flood stage in response to the predicted heavy rain. The river flooding is forecast to be minor to moderate, except possibly major flooding on the Skillet Fork River in southern Illinois. Thunderstorms are forecast for part of the outlook area on Tuesday and Wednesday. A few strong storms cannot be ruled out on Wednesday. A wintry mix is forecast late Wednesday night, then again Thursday night into Friday morning. At this time, forecast snowfall accumulations are expected to be quite light and not pose a travel concern. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested tonight or Saturday. York/KES
In the hours before
Local storm report, Jan 10, 7:24 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
724 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FLOOD 7 N MARBLE HILL 37.40N 89.98W
01/10/2020 BOLLINGER MO EMERGENCY MNGR
NUMEROUS LOW WATER CROSSING ARE NOW FLOODING ACROSS THE
COUNTY FROM PREVIOUS RAINFALL TODAY, INCLUDING COUNTY
ROADS 356, 366, 364, 234, 236, 400, 408 AND 414. ALSO, MO
HWY V HAS WATER OVER IT.
&&
GREGMLocal storm report, Jan 10, 8:42 PM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
842 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 3 SE EVANSVILLE 37.95N 87.50W
01/10/2020 M1.00 INCH VANDERBURGH IN TRAINED SPOTTER
1.4 INCHES OF RAIN TOTAL SO FAR.
&&
DBLocal storm report, Jan 10, 8:58 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
858 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HEAVY RAIN 8 W DEXTER 36.79N 90.10W
01/10/2020 M1.00 INCH STODDARD MO TRAINED SPOTTER
1.44 INCH OF RAIN SINCE MIDNIGHT.
&&
DBSpecial weather statement, Jan 10, 11:14 PM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Paducah KY
1114 PM CST Fri Jan 10 2020
MOZ107-108-110600-
Carter MO-Ripley MO-
1114 PM CST Fri Jan 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR CARTER AND RIPLEY COUNTIES UNTIL
MIDNIGHT CST...
At 1113 PM CST, Doppler radar was tracking a strong thunderstorm near
Alton, or 19 miles northeast of Thayer, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Doniphan, Van Buren, Naylor, Ellsinore, Hunter, Handy, Budapest,
Gatewood, Oxly, Fairdealing, Fremont, Grandin and Briar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3709 9122 3710 9096 3705 9096 3705 9073
3700 9073 3697 9070 3693 9070 3693 9068
3689 9068 3688 9066 3681 9066 3681 9063
3668 9063 3668 9059 3650 9058 3650 9113
3682 9112 3683 9122
TIME...MOT...LOC 0513Z 240DEG 49KT 3675 9132
GREGSpecial weather statement, Jan 11, 12:00 AM CST, 46 minutes before
Special Weather Statement National Weather Service Paducah KY 1200 AM CST Sat Jan 11 2020 MOZ086-100-107>110-110630- Butler MO-Carter MO-Stoddard MO-Wayne MO-Bollinger MO-Ripley MO- 1200 AM CST Sat Jan 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOLLINGER... SOUTHEASTERN CARTER...CENTRAL RIPLEY...SOUTHEASTERN WAYNE... NORTHWESTERN STODDARD AND NORTHERN BUTLER COUNTIES UNTIL 1230 AM CST... At 1159 PM CST, Doppler radar was tracking a strong thunderstorm near Doniphan, moving northeast at 55 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Poplar Bluff, Doniphan, Lake Wappapello State Park, Puxico, Budapest, Hendrickson, Milltown, Wappapello, Shook, Fairdealing, Rombauer and Briar. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3654 9089 3669 9100 3712 9019 3689 9002 TIME...MOT...LOC 0559Z 240DEG 49KT 3666 9086 GREG
Special weather statement, Jan 11, 12:17 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Paducah KY
1217 AM CST Sat Jan 11 2020
MOZ100-109-110645-
Butler MO-Wayne MO-
1217 AM CST Sat Jan 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE AND BUTLER COUNTIES UNTIL
1245 AM CST...
At 1217 AM CST, Doppler radar was tracking a strong thunderstorm near
Brush Arbor, or 12 miles northwest of Poplar Bluff, moving northeast
at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Poplar Bluff, Piedmont, Greenville, Sam A. Baker State Park, Lake
Wappapello State Park, Neelyville, Qulin, Williamsville, Fisk,
Hendrickson, Wappapello, Brush Arbor, Lodi, Harviell, Milltown,
Shook, Cascade, Mill Spring and Rombauer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
3681 9066 3688 9066 3705 9073 3705 9078
3727 9073 3727 9055 3732 9055 3731 9022
3709 9022 3708 9011 3704 9011 3704 9015
3692 9026 3666 9014 3650 9022
TIME...MOT...LOC 0617Z 240DEG 49KT 3686 9060
GREGThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 6:48 PM CST | Flash Flood Warning | PAH | Bollinger, Wayne | 17 hr |
| Jan 10, 11:14 PM CST | Special Weather Statement | PAH | Carter, Ripley | 46 min |
| Jan 10, 11:15 PM CST | Flash Flood Warning | PAH | Carter, Ripley | 6 hr |
| Jan 11, 12:00 AM CST | Special Weather Statement | PAH | Ripley | 30 min |
| Jan 11, 12:17 AM CST | Special Weather Statement | PAH | Butler, Wayne | 28 min |
| Jan 11, 12:41 AM CST | Severe Thunderstorm Warning | PAH | Butler | 34 min |
| Jan 11, 1:06 AM CST | Severe Thunderstorm Warning | PAH | Stoddard | 39 min |
| Jan 11, 1:50 AM CST | Flash Flood Warning | PAH | Cape Girardeau, Stoddard | 10 hr |
| Jan 11, 1:51 AM CST | Severe Thunderstorm Warning | PAH | Cape Girardeau | 39 min |
| Jan 11, 2:01 AM CST | Flash Flood Warning | PAH | Perry | 9 hr |
| Jan 11, 2:40 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 35 min |
| Jan 11, 3:52 AM CST | Areal Flood Advisory | PAH | Mississippi, New Madrid, Scott | 6 hr |
| Jan 11, 5:15 AM CST | Areal Flood Advisory | PAH | Carter, Ripley | 3 hr |
| Jan 11, 9:10 AM CST | River Flood Warning | PAH | Ripley | 49 hr |
| Jan 11, 11:26 AM CST | Areal Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Perry, Scott, Stoddard and 1 more | 12 hr |
| Jan 11, 12:54 PM CST | River Flood Warning | PAH | Butler | 47 hr |
Nearby
Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.